# SDR DXTA2025120806016

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0273
- Aircraft time: 4,537 hours, 3,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS IN THE MORNING FOR FIRST FLIGHT. QRH PROCEDURE COMPLETED AND TAKES A CHARGE.  AFTER AN OVERNIGHT FAILS TEST AGAIN.  ACCESSED & REMOVED NR 1 BATTERY & INSTALLED A NEW BATTERY.  NO DEFECTS NOTED. OPS CHKD GOOD. IAW MM 33-50-06.  ACCESSED & REMOVED NR 2 EMERGENCY BATTERY & INSTALLED A NEW EMERGENCY BATTERY.  NO DEFECTS NOTED. OPS CHKD GOOD IAW MM 33-50-06.  ACCESSED & REMOVED NR 3 BATTERY & INSTALLED A NEW EMERGENCY BATTERY.  NO DEFECTS NOTED. OPS CHKD GOOD IAW MM 33-50-06.  ACCESSED & REMOVED NR 4 BATTERY & INSTALLED A NEW BATTERY.  NO DEFECTS NOTED. OPS CHKD GOOD IAW MM 33-50-06.
